AidaPak Recalls Incorrectly Labeled Drug Products

AidaPak Services is voluntarily recalling specific unit dose repackaged products at the hospital/user level.  This recall resulted after learning of possible incorrect labeling which could involve OTC, prescription, and dietary supplements.

RELATED: Allergic Disorders Resource Center

The affected products were sent to 25 hospital inpatient pharmacies in Washington, Oregon, California, and Arizona. The recall is limited to strip packs packaged between May 1, 2013 and July 1, 2013, as a single-use dosage form, intended specifically to be administered to hospital patients while admitted to the hospital.

If the products are incorrectly labeled, patients could receive drugs that were not originally prescribed, which could result in allergic reactions or undesired effects. Pregnant women could receive incorrect medication, which may pose serious or life-threatening risk to a patient's health.

The full list of recalled products is listed here.

The affected hospitals, emergency rooms, and clinics are recommended to stop distributing immediately and quarantine the products. Any hospital pharmacies or patients that have received the affected products should be contacted.

For more information visit FDA.gov.